Alert archive / Nevada / Wind Advisories in 2006

Wind Advisory 12, NWS Elko, NV

April 3, 2006Eureka County, Lander County, Nevada

NWS Elko, NV issued this wind advisory at Apr 3, 2006, 4:30 AM PDT for Eureka County, Lander County, Nevada. It took effect at Apr 3, 2006, 10:00 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2006, 4:30 AM PDT (11:30 UTC)
In effect from
Apr 3, 2006, 10:00 AM PDT
Expired
Apr 3, 2006, 6:00 PM PDT
In force
8 hr
Issued by
NWS Elko, NV

Counties Eureka County, NV, Lander County, NV

The radar

The Elko radar (KLRX), 88 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 031130
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
430 AM PDT MON APR 3 2006

 
NVZ037-032300-
/O.NEW.KLKN.WI.Y.0012.060403T1700Z-060404T0100Z/
/O.NEW.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY
430 AM PDT MON APR 3 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PDT
THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY FOR
SOUTHERN LANDER AND EUREKA COUNTIES...WHICH IS IN EFFECT FROM 10
AM THIS MORNING TO 6 PM PDT THIS AFTERNOON. A SECOND WIND ADVISORY
HAS BEEN ISSUED FOR TUESDAY...WHICH WILL ALSO BE IN EFFECT FROM 10
AM TO 6 PM PDT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN
EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NVZ013-032300-
/O.NEW.KLKN.WI.Y.0012.060403T1700Z-060404T0100Z/
/O.NEW.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
430 AM PDT MON APR 3 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PDT
THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY FOR
NORTHERN NYE COUNTY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PDT THIS AFTERNOON. A SECOND WIND ADVISORY HAS BEEN ISSUED FOR
TUESDAY...WHICH WILL ALSO BE IN EFFECT FROM 10 AM TO 6 PM PDT. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN
EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. 

$$

NVZ035-032300-
/O.NEW.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
WHITE PINE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL
430 AM PDT MON APR 3 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY
FOR WHITE PINE COUNTY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PDT
TUESDAY. 
 
A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN
EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. 

$$

ROOD
2 follow-up statements
000 
WWUS75 KLKN 032150
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
250 PM PDT MON APR 3 2006

NVZ037-040100-
/O.CON.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/
/O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY
250 PM PDT MON APR 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON.
A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY.

THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY FOR
SOUTHERN LANDER AND EUREKA COUNTIES FOR THIS AFTERNOON...AND ALSO
FOR TOMORROW. A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL
CALIFORNIA TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL ONCE
AGAIN INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY
AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ013-040100-
/O.CON.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/
/O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
250 PM PDT MON APR 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON.
A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY.

THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY
FOR NORTHERN NYE COUNTY FOR THIS AFTERNOON...AND ALSO FOR TUESDAY. 
A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL CALIFORNIA
TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL ONCE AGAIN
INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY AT
TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ035-041200-
/O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
WHITE PINE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL
250 PM PDT MON APR 3 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY.

THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY
FOR TUESDAY. A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL
CALIFORNIA TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL
INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY AT
TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

TT
000 
WWUS75 KLKN 040055
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
555 PM PDT MON APR 3 2006

NVZ037-041200-
/O.EXP.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/
/O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY
555 PM PDT MON APR 3 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT
TUESDAY...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. A WIND
ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. 

WINDS WILL REMAIN BELOW ADVISORY LEVELS THE REST OF THIS EVENING
AND OVERNIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.
HOWEVER A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM TUESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH OR
GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ013-041200-
/O.EXP.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/
/O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
555 PM PDT MON APR 3 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT
TUESDAY...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. A WIND
ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. 

WINDS WILL REMAIN BELOW ADVISORY LEVELS THE REST OF THIS EVENING
AND OVERNIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.
HOWEVER A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM TUESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH WITH
GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS IN
EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NVZ035-041200-
/O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/
WHITE PINE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL
555 PM PDT MON APR 3 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY.

THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY
FOR TUESDAY. A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL
CALIFORNIA TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL
INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY AT
TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH OR GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

CEC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 3, 2:45 AM PDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 3, 2:45 AM PDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
245 AM PDT MON APR 3 2006

.SYNOPSIS...A SERIES OF WEATHER DISTURBANCES WILL MOVE THROUGH THE
GREAT BASIN THIS WEEK BRINGING PERIODS OF RAIN AND SNOW...ALONG WITH
ISOLATED AFTERNOON THUNDERSTORMS AND BREEZY TO WINDY CONDITIONS. &&

SHORT TERM...GOOD 700MB THETA-E RIDGE OF 318K BUILDS UP ORIENTED
N/S THROUGH CENTER OF CWA THIS AFTERNOON UNDER SOUTHWEST FLOW
ALOFT. COMBINED WITH 700MB OMEGA VALUES CLIMBING INTO THE TEENS...
CAPE OF 400J/KG...LI/S OF -2C...AND CONVERGING 850MB WINDS AS A
SURFACE LOW CENTERED OVER NORTHERN LANDER COUNTY DEEPENS...THE TABLE
SETS FOR AN UNSTABLE ATMOSPHERE DURING THE AFTERNOON/EVENING HOURS.
IF CLOUD COVER DOES NOT CUT OFF SURFACE HEATING SHOULD SEE SCATTERED
THUNDERSTORMS FOR EASTERN HUMBOLDT COUNTY EARLY AFTERNOON...
SPREADING EAST THROUGH LANDER...EUREKA...AND ELKO COUNTIES LATE
AFTERNOON INTO EARLY EVENING. FORECAST SOUNDINGS OVER THE CWA SHOW
TALL THIN AREAS OF CAPE...GENERALLY FROM AROUND 10K FT UP TO 30K
FT...WHICH MAY AID HAIL GROWTH TO PEA SIZE OR LARGER. WITH THE
SURFACE LOW SETTING UP OVER CENTER OF NORTHERN NEVADA COMBINED WITH
SOUTHERLY WINDS ALOFT MIXING TOWARD THE SURFACE...WILL BE ISSUING A
WIND ADVISORY FOR THIS AFTERNOON ACROSS N NYE AND S LANDER/EUREKA
COUNTIES.

SIMILAR DYNAMICS SHAPE UP TUESDAY ALONG WITH A COOL FRONTAL BOUNDARY
MOVING THROUGH THE CWA WHICH WILL MARK THE BEGINNING OF SOME
MODERATE TO LOCALLY HEAVY PRECIPITATION AS THE LF QUAD OF THE UPPER
LEVEL JET SLOWLY MOVES OVER THE GREAT BASIN. WILL ALSO ISSUE A WIND
ADVISORY FOR TUESDAY AFTERNOON ACROSS N NYE...WHITE PINE...AND
SOUTHERN LANDER AND EUREKA COUNTIES. COLD AIR ADVECTION TUESDAY WILL
LOWER BOTH MAX AND MIN TEMPS GENERALLY 6-12 DEGS FROM TUESDAY TO
WEDNESDAY. SNOW LEVELS WILL LOWER TO NEAR VALLEY FLOORS BY EARLY
WEDNESDAY AS UPPER LEVEL TROUGH MOVES ACROSS NEVADA. HOWEVER...AT
THE SAME TIME...THE UPPER LEVEL ENERGY BEGINS TO SPLIT WITH A CLOSED
LOW STARTING TO FORM OVER NE NEVADA WHICH WILL HELP CONTINUE PRECIP
OVER NE NEVADA INTO LATE WEDNESDAY. WITH ALL THIS COULD SEE THE NEED
FOR SNOW ADVISORIES OVER MUCH OF THE CWA WEDNESDAY...WITH
POTENTIALLY HEAVY SNOW WARNING CRITERIA BEING MET ACROSS NORTHERN
NEVADA IF THE PATTERN REMAINS AS PROGGED.

THE HUMBOLDT RIVER FROM PALISADE WEST TO BATTLE MOUNTAIN HAS BEEN
NEAR OR ABOVE MONITORING STAGE FOR THE PAST COUPLE DAYS. WILL KEEP
THE FLOOD WATCH GOING FOR THIS AREA AS MODELS HAVE BEEN PRETTY
CONSISTENT WITH THE GENERAL PATTERN AND HIGH QPF AMOUNTS TUESDAY
AND WEDNESDAY. UPDATED RIVER FORECASTS DUE OUT MONDAY MAY
NECESSITATE ADDITIONAL RIVER STATEMENTS FOR SMALL STREAM AND RIVER
RISES ACROSS NORTHERN NEVADA. ROOD

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODELS CONTINUE TO
SHOW DECENT AGREEMENT THROUGH THURSDAY AND WHILE PATTERN
SIMILARITIES EXIST AFTER THURSDAY...NOT ENOUGH CONFIDENCE TO CHANGE
MUCH IN THE ZONE PACKAGE. SHORTWAVE RIDGING WILL BEGIN TO SHIFT EAST
TOWARDS NV WEDNESDAY NIGHT FORCING AXIS OF MEAN TROUGH QUICKLY OVER
UT. POPS WILL REMAIN FAIRLY HIGH WEDNESDAY EVENING AND PROBABLY
TAPER OFF AFTER MIDNIGHT WITH SPEED OF SYSTEM...HOWEVER REFRAINED
FROM SPLITTING OVERNIGHT PERIOD ATTM. SFC LOW OVER WYOMING WILL GIVE
GOOD WRAPAROUND MOISTURE FOR NE NV SO INCREASED POPS OVER NE CWFA
WED NIGHT. POTENTIAL FOR ADVISORY AMOUNTS OF SNOW OVER NORTHERN NV
WED NIGHT AS WELL...WHICH WOULD PROBABLY BE EXTENSION OF WEDNESDAY
EVENT. NOT MUCH WEATHER-WISE THURSDAY THROUGH THURSDAY NIGHT AS
SHORT WAVE PROGRESSIVE RIDGE MOVES THROUGH KEEPING POPS MORE NORTH.
AS MENTIONED EARLIER...GENERAL PATTERN AGREEMENT MODEL TO MODEL
EXISTS AFTER THURSDAY HOWEVER TIMING WILL BE DIFFICULT AS UPPER LOW
SPINS OFF CA COAST THROWING MULTIPLE EPISODES OF SHORTWAVE ENERGY AT
THE GREAT BASIN. AS IS...NEXT SYSTEM LOOKS IMPRESSIVE AS WELL ON
FRIDAY THROUGH FRIDAY NIGHT WITH SNOW ADVISORY AMOUNTS POSSIBLE UP
NORTH...BUT AGAIN...FLOW IS QUICKER WITH SHALLOW MEAN TROUGH. ALSO
WILL PROBABLY BE SOME VALLEY RAIN FOR FRIDAY TURNING TO SNOW AT
LOWEST ELEVATIONS FRIDAY NIGHT. WOULD BE MOST CONCERNED FOR ADVISORY
AMOUNTS OVER N ELKO COUNTY. THIS SHORTWAVE PROMISES TO BE FOLLOWED
BY ANOTHER AGGRESSIVE WAVE SATURDAY NIGHT THROUGH SUNDAY NIGHT WHICH
MAY BRING SUBSTANTIAL PRECIPITATION TO NORTH CENTRAL NEVADA AND THE
RUBY MOUNTAINS. LW

&&

.AVIATION...TAFS AND TWEBS ADEQUATELY REFLECT EXPECTED CONDITIONS.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...RNOFFALKN FOR HUMBOLDT RIVER FROM
PALISADE WEST TO BATTLE MOUNTAIN THROUGH FRIDAY. RNONPWLKN FOR
NVZ013-037 FROM 17Z TO 01Z. RNONPWLKN FOR NVZ013-035-037 TUESDAY FROM
17Z TO 01Z.
Hazardous weather outlook, Apr 2, 4:30 AM PDT, 24 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
430 AM PDT SUN APR 2 2006

NVZ013-030>037-031130-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY-
430 AM PDT SUN APR 2 2006

THIS OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED...HOWEVER THE HUMBOLDT RIVER WEST
OF PALISADE THROUGH WINNEMUCCA IS RISING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SERIES OF WEATHER SYSTEMS WILL MOVE OVER THE GREAT BASIN THIS WEEK
WITH THE POTENTIAL TO BRING PERIODS OF SIGNIFICANT PRECIPITATION.
THE HUMBOLDT RIVER WEST OF PALISADE THROUGH WINNEMUCCA MAY REACH
FLOOD STAGE DUE TO THE ADDED RAIN AND SNOW MELT. OTHER SMALLER
STREAMS AND RIVERS ACROSS NORTHERN AND CENTRAL NEVADA MAY ALSO REACH
FLOOD STAGE THIS WEEK. SEE PRODUCTS RNOFFALKN AND RNORVSLKN FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

ROOD

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:30 AM PDTWind AdvisoryLKNEureka, Lander, White Pine40 hr

Nearby

Wind Advisories in Nevada, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.